# SDR AALA202510302586

- Difficulty date: September 28, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N417AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9537
- Aircraft time: 18,578 hours, 4,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00512720
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND OVERWING AFT EMERGENCY LIGHTS INOPERATIVE. REPLACED LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-15.
